Matrix Science Mathematic (MSMK)

Existence results to a class of hybrid fractional differential equations

January 30, 2018 Posted by In Matrix Science Mathematic (MSMK)

ABSTRACT

Existence results to a class of hybrid fractional differential equations

Journal: Matrix Science Mathematic (MSMK)
Author: Zakir Ullah, Amjad Ali, Rahmat Ali Khan and Muhammad Iqbal

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2018.13.17

This article is devoted to the study of existence results to a class of boundary value problems for hybrid fractional differential equations. A couple of hybrid fixed point theorems for the sum of three operators are used for proving the main results. Examples illustrating the results are also presented.
Pages 13-17
Year 2018
Issue 1
Volume 2

Download